# SDR DALA2021082605046

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION SEAT TRACK +Y765 LOC. BTW FR 64 AND FR 66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y765 LOC BTW FR.64 AND FR.66 AT AFT GALLEY AREA PER A319 SRM 51-72.(1924685)
